# SDR N6WA20140826002

- Difficulty date: August 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 25,607 hours, 18,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EMER LIGHT LOWER 2 BULBS INOPERATIVE.  RE-LAMPED BULBS ON LOWER RT EMER LIGHT IAW AMM 33-24-07.  OPERATIONS CHECKED GOOD AT THIS TIME.
